# SDR 99UAL900538

- Difficulty date: October 21, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 64,779 hours, 16,309 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 50,364 hours, 12,447 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL TEMP IN RED RANGE.  RETURNED TO LAX.  OVERWEIGHT LANDING.  EICAS AUTO EVENT 163 DEG.  DURATION EST MORE THAN 15 MINUTES.  *S/D*  ON ENGINE TEARDOWN, NOTHING WAS FOUND THAT WOULD CONTRIBUTE TO THE REPORTED HIGH OIL TEMPERATURE.  REPLACEMENT OF NR 2 ENGINE.
